Remote Access Representation Theory
Green Open Access

Representation Theory

ISSN 1088-4165

 
 

 

Elliptic elements in a Weyl group: a homogeneity property


Author: G. Lusztig
Journal: Represent. Theory 16 (2012), 127-151
MSC (2010): Primary 20G99
DOI: https://doi.org/10.1090/S1088-4165-2012-00409-5
Published electronically: February 20, 2012
MathSciNet review: 2888173
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $G$ be a reductive group over an algebraically closed field whose characteristic is not a bad prime for $G$. Let $w$ be an elliptic element of the Weyl group which has minimum length in its conjugacy class. We show that there exists a unique unipotent class $X$ in $G$ such that the following holds: if $V$ is the variety of pairs $(g,B)$ where $g\in X$ and $B$ is a Borel subgroup such that $B,gBg^{-1}$ are in relative position $w$, then $V$ is a homogeneous $G$-space.


References [Enhancements On Off] (What's this?)

References

Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2010): 20G99

Retrieve articles in all journals with MSC (2010): 20G99


Additional Information

G. Lusztig
Affiliation: Department of Mathematics, Massachusetts Institute of Technology, Cambridge, Massachusetts 02139
MR Author ID: 117100

Received by editor(s): January 13, 2011
Received by editor(s) in revised form: June 17, 2011
Published electronically: February 20, 2012
Additional Notes: Supported in part by the National Science Foundation
Article copyright: © Copyright 2012 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.